VOL. 6 · NO. 1 | Winter 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 6 (1), (Winter 1976)
No abstract available
Articles
J. Diestel, J.J. Uhl Jr
Rocky Mountain J. Math. 6 (1), 1-46, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-1
No abstract available
A. Lelek
Rocky Mountain J. Math. 6 (1), 47-60, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-47
No abstract available
D. Arnold, C.I. Vinsonhaler, W.J. Wickless
Rocky Mountain J. Math. 6 (1), 61-70, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-61
No abstract available
G.J. Etgen, W.E. Taylor Jr
Rocky Mountain J. Math. 6 (1), 71-84, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-71
KEYWORDS: 3440, 3442
No abstract available
Armando R. Gingras
Rocky Mountain J. Math. 6 (1), 85-104, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-85
KEYWORDS: lattices, topological convergence, 06A45, 54F05, complete lattices, Order convergence, order topology, interval topology.
No abstract available
William J. Gray, James Nelson Jr
Rocky Mountain J. Math. 6 (1), 105-108, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-105
KEYWORDS: dendroid, tree, abelian semigroup, Monotone mapping, partial order, endpoint, fixed point.
No abstract available
G.B. Gustafson
Rocky Mountain J. Math. 6 (1), 109-116, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-109
KEYWORDS: boundary value problems, uniqueness of boundary value problems, multiple-zero lemma., 34B05, 34B10, Linear ordinary differential equation of order fc
No abstract available
Harold M. Hastings
Rocky Mountain J. Math. 6 (1), 117-118, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-117
KEYWORDS: 54E60, 55B99, 18D15, 55D99
No abstract available
Richard M. Koch, Franklin Lowenthal
Rocky Mountain J. Math. 6 (1), 119-132, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-119
No abstract available
G.S. Ladde, V. Lakshmikanthan, S. Leela
Rocky Mountain J. Math. 6 (1), 133-140, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-133
No abstract available
W.J. Leahey, D.F. Hsu
Rocky Mountain J. Math. 6 (1), 141-154, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-141
No abstract available
Harold W. Martin
Rocky Mountain J. Math. 6 (1), 155-158, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-155
KEYWORDS: 54E35
No abstract available
Don A. Mattson
Rocky Mountain J. Math. 6 (1), 159-166, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-159
No abstract available
Ranachandramurty Ponnapalli
Rocky Mountain J. Math. 6 (1), 167-170, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-167
No abstract available
Hugo Rossi
Rocky Mountain J. Math. 6 (1), 171-176, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-171
No abstract available
G.H. William M. Self
Rocky Mountain J. Math. 6 (1), 177-180, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-177
No abstract available
M.S. Waterman
Rocky Mountain J. Math. 6 (1), 181-190, (Winter 1976) DOI: 10.1216/RMJ-1976-6-1-181
No abstract available
Back to Top